Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The role of algebra in topology


Author: Solomon Lefschetz
Journal: Bull. Amer. Math. Soc. 43 (1937), 345-359
DOI: https://doi.org/10.1090/S0002-9904-1937-06544-X
This work is cited by: Bull. Amer. Math. Soc., Volume 46, Number 6 (1940), 523--524
MathSciNet review: 1563541
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06544-X